All Journal Entries Journals

Walking each day

Dec 22, 2009 - 2 comments
Tags:

Fitness

,

exercise tracker

,

conditioning

,

walking



Not even a week after my second round of IVIG, I seem to be rebounding well and actually walked 25 minutes today. That's a record for me lately.

Lovely weather too, if you like warm humid afternoons. Just made it home before the rains came by. I hope to build up my walking to 40 minutes a day in the next few months and try to regain some physical fitness.

Its so hard with MS to get ahead. What a challenge to say the least. But physical conditioning should make me feel a bit  more alive and less depressed.

Exercise Tracker
Comments
Post a Comment
645390 tn?1338555377
by michelleric, Dec 22, 2009
Thanks for sharing your energy after the steroids.  I just finished day 1 of IV steroids, and I feel awful.  My body is exhausted and my mind is racing. Cant sleep. Looking forward to a week from now and hopefully having some of your energy.

Thanks for the encouragement. I wish you a wonderful Christmas!

Michelle

755322 tn?1330269114
by Khiba, Dec 23, 2009
Michelle,

I am sorry you feel awful after one day of IV steroids. Steroids are rough on the system for sure. Just keep reminding yourself that its the solumedrol causing you to feel off and crazy etc. Put a note in front of you reminding of that so you don't take it all too seriously. Steroids can help and do for most people.

IVIG is a bit different. Its a DMD substitute. I failed copaxone and the neuro didn't want me on the interferons since I had cancer, so this is my alternative. It was IVIG or Tysabri and my Neuro doesn't like Ty.

Hang in there, and Merry Christmas. May 2010 be a better year for all of us.

Jessica

Post a Comment